# SDR UIEA200700467

- Difficulty date: November 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 96,641 hours, 21,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B145967
- Condition: Delaminated
- Location: Lws 170-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER L/E FIXED PANEL BETWEEN AISLES 170.0 TO AISLES 630.72 HAS AN AREA DELAMINATION, AREA IS 58.0 INCH LONG BY 50.0 INCH WIDE.  INTERIM REPAIR WAS ACCOMPLISHED AS PER B747-200 SRM 51-40-16 AND ATLAS AIR EO NR 4757A402 PART 4.  PER FAA FORM 8110-3 REQUIRES DETAIL VISUAL INSPECTIONS AT EVERY "C" CHECK PER PART 5 OF EO NR 4757A402.
